# SDR REXA2018111201130

- Difficulty date: November 12, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN ENTRY DOOR AFT WEB IS CRACKED IN CORNER AT AFT HANDRAIL SUPPORT BRACKET.  REMOVED AND REPLACED NEW AFT WEB (RISER) IAW SRM 51-42-06, 51-42-13.
